Volume 25, 2019
|Number of page(s)||60|
|Published online||25 October 2019|
Equilibrium strategies for time-inconsistent stochastic switching systems*
Department of Mathematics, The University of Kansas,
KS 66045, USA.
2 Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA.
** Corresponding author: email@example.com
Accepted: 18 September 2018
An optimal control problem is considered for a stochastic differential equation containing a state-dependent regime switching, with a recursive cost functional. Due to the non-exponential discounting in the cost functional, the problem is time-inconsistent in general. Therefore, instead of finding a global optimal control (which is not possible), we look for a time-consistent (approximately) locally optimal equilibrium strategy. Such a strategy can be represented through the solution to a system of partial differential equations, called an equilibrium Hamilton–Jacob–Bellman (HJB) equation which is constructed via a sequence of multi-person differential games. A verification theorem is proved and, under proper conditions, the well-posedness of the equilibrium HJB equation is established as well.
Mathematics Subject Classification: 93E20 / 49N70 / 60G07
Key words: Stochastic switching diffusion / time-inconsistency / stochastic optimal control / equilibrium strategy / Hamilton–Jacobi–Bellman equation
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.